# SDR SWIA202267007

- Difficulty date: November 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484 Rbl 27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES FOR INTERCOSTAL AT BS 484 BETWEEN RBL 27 AND RBL 36 ARE CRACKED.   REMOVED AND INSTALLED  NEW ANGLES IAW SRM 51-42-06, SRM 51-42-21 AND DWG 601R31171, REV B.  NO LEAKS NOTED.
